Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A nonunitary pairing of polarizations for the Kepler problem


Author: J. H. Rawnsley
Journal: Trans. Amer. Math. Soc. 250 (1979), 167-180
MSC: Primary 58F06; Secondary 53C80, 81D99
MathSciNet review: 530048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The half-form pairing of two polarizations of the Kepler manifold is found and shown to define a bounded linear isomorphism of the two Hilbert spaces, but is not unitary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F06, 53C80, 81D99

Retrieve articles in all journals with MSC: 58F06, 53C80, 81D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0530048-1
PII: S 0002-9947(1979)0530048-1
Article copyright: © Copyright 1979 American Mathematical Society